Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 33, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 7, 2010, 12:45 AM CDT for Cameron County, Kenedy County, Willacy County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2010, 12:45 AM CDT (05:45 UTC)
- Expired
- Sep 7, 2010, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 56 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 5.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1771 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
491
WGUS54 KBRO 070545
FFWBRO
TXC061-261-489-070845-
/O.NEW.KBRO.FF.W.0033.100907T0545Z-100907T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1245 AM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WILLACY COUNTY IN DEEP SOUTH TEXAS.
NORTHERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
SOUTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
LOCATIONS AFFECTED INCLUDE...
HARLINGEN VALLEY AIRPORT.
HARLINGEN.
LASARA.
PORT MANSFIELD.
RAYMONDVILLE.
* UNTIL 345 AM CDT
* AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED TORRENTIAL RAIN OF THREE INCHES PER HOUR FROM SPIRAL
RAIN BANDS OF HEAVY RAINSHOWERS ASSOCIATED WITH TROPICAL STORM
HERMINE FROM 21 MILES EAST OF HARLINGEN VALLEY AIRPORT TO 10 MILES
NORTHWEST OF HARLINGEN VALLEY AIRPORT...MOVING NORTH AT 15 MPH.
* RAINSHOWERS WITH TORRENTIAL RAIN WILL BE NEAR...
BUENA VISTA...LA LEONA.
SEBASTIAN.
SANTA MONICA...ARROYO CITY.
PORFIRIO...LYFORD.
WILLAMAR.
YTURRIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND
ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN
DEPTH...BY FOOT OR BY AUTOMOBILE.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL ARROYOS AND STREAMS...
AND SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE
INUNDATED. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE.
FLOODING IS IMMINENT OR OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU
ARE RELATIVE TO STREAMS...RIVERS...OR ARROYOS. IF IN A LOW LYING
AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2620 9787 2660 9797 2661 9796 2660 9731
2654 9729 2653 9729 2660 9734 2656 9742
2655 9743 2654 9743 2651 9726 2642 9742
2643 9726 2634 9735 2633 9721 2627 9736
2629 9721 2623 9734 2628 9721 2617 9718
$$
CASTILLO1 follow-up statement
755
WGUS74 KBRO 070745
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
245 AM CDT TUE SEP 7 2010
TXC061-261-489-070845-
/O.CON.KBRO.FF.W.0033.000000T0000Z-100907T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLACY-CAMERON-KENEDY-
245 AM CDT TUE SEP 7 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN KENEDY...
NORTHERN CAMERON AND WILLACY COUNTIES UNTIL 345 AM CDT...
LOCATIONS AFFECTED INCLUDE...
HARLINGEN VALLEY AIRPORT.
LASARA.
PORT MANSFIELD.
RAYMONDVILLE.
AT 156 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ON AT
LEAST 10 STREETS IN THE RAYMONDVILLE AREA.
AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES OF THREE INCHES PER HOUR FROM SPIRAL BANDS OF HEAVY
RAINSHOWERS ASSOCIATED WITH TROPICAL STORM HERMINE OVER THE WARNED
AREA.
RAINSHOWERS WITH TORRENTIAL RAIN WILL ALSO AFFECT...
SANTA MONICA...RIO HONDO.
SEBASTIAN.
PORFIRIO.
LYFORD.
WILLAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND
ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN
DEPTH.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF ARROYOS AND STREAMS...AND
SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE INUNDATED.
MOVE TO HIGHER GROUND.
FLOODING IS IMMINENT OR OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU
ARE RELATIVE TO STREAMS...RIVERS...OR ARROYOS. IF IN A LOW LYING
AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2618 9719 2623 9721 2621 9787 2661 9796
2660 9731 2655 9729 2654 9729 2659 9736
2656 9742 2656 9743 2650 9741 2651 9727
2650 9741 2642 9742 2636 9735 2643 9727
2623 9734 2627 9721 2618 9718
$$
CASTILLOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 4:35 PM CDT, 8 hours 10 minutes earlier.
Area forecast discussion, Sep 6, 4:35 PM CDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
435 PM CDT MON SEP 6 2010
.DISCUSSION...
T.S. HERMINE ABOUT TO MAKE LANDFALL ABOUT 80 MILES TO THE SOUTH OF
BROWNSVILLE. A FEW OUTER BAND HAVE SWEPT THROUGH THIS
AFTERNOON...BUT THE MAIN RAIN SHIELD WITH THE CENTER REMAIN
CLOSELY PACKED TOWARD THE CENTER. WHILE WOBBLES HAVE BEEN NOTED IN
THE TRACK TODAY...THE MAIN TRACK CONTINUES TO THE NORTHWEST...WITH
LANDFALL OF THE CENTER IN 3 TO 5 HOURS. WINDS SHOULD BEGIN TO RAMP
UP IN KBRO AND KHRL SOON...PEAKING NEAR 50 KNOTS AROUND MIDNIGHT.
FORWARD SPEED HAS INCREASED...SO HERMINE WILL QUICKLY MOVE
NORTHWEST THROUGH THE REGION...WITH THE CURRENT FORECAST HAVING
THE CENTER NEAR HBV BY SUNRISE TOMORROW. SHOWERS AND THUNDERSTORMS
FROM THE REMAINING BANDS AND POSSIBLE SEABREEZE ARE POSSIBLE
DURING THE DAY TOMORROW. THERE SHOULD BE ENOUGH SOLAR RADIATION
TOMORROW TO ALLOW TEMPS TO INCREASE INTO THE LOW 90S. EXTENDED
FORECAST WILL TAP THE MOISTURE FROM RAINFALL TONIGHT TO CONTINUE
TO SPARK SEABREEZE SHOWERS THROUGH THE REST OF THE WEEK. DEEP
MOISTURE WILL INHIBIT SIGNIFICANT WARMING...SO TEMPS NEAR TO JUST
ABOVE NORMAL FOR THE WEEK.
&&
.AVIATION...
VCSH CONTINUE AREAWIDE...WITH LOW CLOUD DECK IN THOSE REGIONS.
OUTSIDE THOSE AREAS...CIGS ARE AOA 12KFT...BUT HIGH RAIN SHOWERS
ARE BEING PRODUCED FROM THOSE IN AREAS. MAIN RAIN SHIELD WILL
MOVE INTO THE REGION LATER THIS EVENING AND WILL CONTINUE THROUGH
SUNRISE. WINDS ARE FORECAST TO INCREASE DURING THE NEXT FEW
HOURS...WITH WINDS REACHING 30 TO 40 KNOTS AT KBRO AND 30 TO 35KTS
AT HRL. KMFE WILL BE ON THE WEST SIDE OF THE CENTER...SO WINDS
WILL BE LESSENED AT KMFE...AROUND 20 TO 25 KNOTS. TS HERMINE
SHOULD MOVE QUICKLY TO THE NORTHEAST TOMORROW MORNING...WITH
GRADUALLY IMPROVING CIGS BY NOON AT THE LATEST. SHOWER AND
THUNDERSTORM ACTIVITY WILL SPARK AGAIN DURING PEAK HEATING TUESDAY
AFTERNOON.
&&
.MARINE...
WINDS FROM TS HERMINE WILL BEGIN TO IMPACT THE MARINE AREAS
WITHIN THE NEXT COUPLE HOURS. WINDS SHOULD PEAK AT 35 KNOTS WITH
GUSTS POSSIBLY REACHING 50KTS BETWEEN 10PM AND MIDNIGHT TONIGHT.
SEAS WILL KICK UP TO 10 TO 13 FEET ACROSS THE GULF WATERS...WITH
EXTREMELY ROUGH LAGUNA WATERS. THE TS WILL MOVE QUICKLY TO THE
NORTHWEST TOMORROW MORNING...ALLOWING WINDS TO RELAX QUICKLY DOWN
TO AROUND 20 KNOTS BY NOON. SEAS WILL LOWER TO AROUND 7 FEET BY
WEDNESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 80 89 80 91 / 100 90 80 70
BROWNSVILLE 78 91 80 92 / 100 90 80 60
HARLINGEN 77 92 79 93 / 100 90 80 60
MCALLEN 77 94 77 95 / 100 90 80 60
RIO GRANDE CITY 77 94 77 97 / 100 90 80 60
SOUTH PADRE ISLAND 80 89 82 87 / 100 90 80 70
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR TXZ251-256-257.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ248>257.
HURRICANE WATCH FOR TXZ251-256-257.
TROPICAL STORM WIND WARNING UNTIL 7 PM CDT TUESDAY FOR TXZ250-
253>255.
GM...TROPICAL STORM WARNING FOR GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64Hazardous weather outlook, Sep 6, 5:52 AM CDT, 18 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 552 AM CDT MON SEP 6 2010 TXZ248>257-071100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 552 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A TROPICAL STORM WARNING IS IN EFFECT FOR COASTAL CAMERON... COASTAL WILLACY...AND KENEDY COUNTY. A TROPICAL STORM WIND WARNING IS IN EFFECT FOR INLAND CAMERON...INLAND WILLACY...BROOKS... HIDALGO...JIM HOGG...STARR...AND ZAPATA COUNTY. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS BEGINNING AT 7 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE TROPICAL STORM WARNING AND TROPICAL STORM WIND WARNING WILL REMAIN IN EFFECT THROUGH AT LEAST TUESDAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL 7 PM CDT TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY OBSERVATIONS OF FLASH FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-071100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 552 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A TROPICAL STORM WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS THROUGH AT LEAST TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. TOMASELLI
In the hours before
Local storm report, Sep 6, 11:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1147 PM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM TROPICAL STORM BROWNSVILLE 25.93N 97.48W
09/06/2010 CAMERON TX BROADCAST MEDIA
MEDIA RECEIVED REPORT FROM AEP THAT 3000 PLUS PEOPLE ARE
WITHOUT POWER ACROSS BROWNSVILLE
&&
HARTLocal storm report, Sep 6, 11:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1152 PM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TROPICAL STORM N HARLINGEN 26.20N 97.69W
09/06/2010 CAMERON TX LAW ENFORCEMENT
POWER OUT THROUGH PARTS OF NORTH HARLINGEN
&&
HARTLocal storm report, Sep 6, 11:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1154 PM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM TROPICAL STORM HARLINGEN 26.20N 97.69W
09/06/2010 CAMERON TX ASOS
HARLINGEN ASOS CURRENTLY SUSTAINED AT 44 MPH GUSTING TO
53 MPH.
&&
HARTLocal storm report, Sep 6, 11:56 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1156 PM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TROPICAL STORM HARLINGEN 26.20N 97.69W
09/06/2010 CAMERON TX LAW ENFORCEMENT
POWER LINES DOWN ON NORTH WILLIAMS ROAD NEAR EXPRESSWAY
77
&&
HARTLocal storm report, Sep 7, 12:24 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1224 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TROPICAL STORM HARLINGEN 26.20N 97.69W
09/07/2010 CAMERON TX ASOS
WIND GUST OF 64MPH RECORDED AT HARLINGEN ASOS. CURRENTLY
SUSTAINED AT 48 MPH
&&
HARTLocal storm report, Sep 7, 12:43 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1243 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TROPICAL STORM HARLINGEN 26.20N 97.69W
09/07/2010 CAMERON TX ASOS
ASOS GUST TO 68 MPH AND SUSTAINED AT 54 MPH.
&&
HARTThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 54 min |
| Sep 6, 9:22 PM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 83 min |
| Sep 6, 10:01 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 119 min |
| Sep 6, 10:11 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Sep 6, 10:48 PM CDT | Tornado Warning | BRO | Cameron | 27 min |
| Sep 6, 10:55 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 2 hr |
| Sep 6, 11:10 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Sep 6, 11:14 PM CDT | Tornado Warning | BRO | Cameron | 16 min |
| Sep 7, 12:13 AM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 2 hr |
| Sep 7, 1:18 AM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Sep 7, 2:11 AM CDT | Flash Flood Warning | BRO | Kenedy | 3 hr |
| Sep 7, 2:21 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy | 3 hr |
| Sep 7, 3:48 AM CDT | Flash Flood Warning | BRO | Willacy | 57 min |
| Sep 7, 4:00 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 2 hr |
| Sep 7, 5:20 AM CDT | Areal Flood Advisory | BRO | Kenedy | 115 min |
| Sep 7, 10:10 AM CDT | Small Craft Advisory | BRO | 35 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.